# SDR 2013FA0000438

- Difficulty date: July 19, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N31698
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803296
- Engine: Cont TSIO360FB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 99377028911K578
- Condition: Shorted
- Location: Boost Pump
- Part time: 4,784 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED,  DURING INITIAL CLIMB, EXPERIENCED A LOSS OF POWER AT APPROX 1000 FT AGL.  PILOT SWITCHED FUEL TANKS, CYCLED FUEL PUMP, AND MAGNETOS IN AN ATTEMPT TO REGAIN TAKEOFF POWER.    ACFT CRASHED IN A RURAL AREA.   DAMAGED RT WING ASSY AND LANDING GEAR.  DISCOVERED FUEL BOOST PUMP SWITCH WAS SHORTED TO HIGH BOOST POSITION.
